# SDR ASAA12511279

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 456 hours, 166 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT POWER WAS INTERUPTED.  AFTER PUSHBACK "FMC DISAGREE" ANNUNCIATED.  ACCOMPLISHED QRH.  SYSTEM RESTORED.
